Opened Access A zero of a proper mapping
Cites
Show item statistics
Icon
Export to
Author: Soriano Arbizu, José María
Angelov, Vasil Georgiev
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2003
Published in: Fixed Point Theory: An International Journal on Fixed Point Theory, Computation and Applications, 4 (1), 97-104.
Document type: Article
Abstract: Sufficient conditions are given to assert that a differentiable proper Fredholm mapping between Banach spaces over K = R or K = C has a zero. The proof of the result is constructive and is based upon continuation methods.
Size: 147.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/60286

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)